Rigidity Theorems of Hypersurfaces in a Sphere

Li Haizhong

Publications de l'Institut Mathématique (2000)

  • Volume: 67(81), Issue: 87, page 112-120
  • ISSN: 0350-1302

How to cite


Li Haizhong. "Rigidity Theorems of Hypersurfaces in a Sphere." Publications de l'Institut Mathématique 67(81).87 (2000): 112-120. <http://eudml.org/doc/258120>.

author = {Li Haizhong},
journal = {Publications de l'Institut Mathématique},
keywords = {selfadjoint operator; compact hypersurface; unit sphere},
language = {eng},
number = {87},
pages = {112-120},
publisher = {Matematički institut SANU},
title = {Rigidity Theorems of Hypersurfaces in a Sphere},
url = {http://eudml.org/doc/258120},
volume = {67(81)},
year = {2000},

AU - Li Haizhong
TI - Rigidity Theorems of Hypersurfaces in a Sphere
JO - Publications de l'Institut Mathématique
PY - 2000
PB - Matematički institut SANU
VL - 67(81)
IS - 87
SP - 112
EP - 120
LA - eng
KW - selfadjoint operator; compact hypersurface; unit sphere
UR - http://eudml.org/doc/258120
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.